Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An extremal method on arbitrary Riemann surfaces


Author: Leo Sario
Journal: Trans. Amer. Math. Soc. 73 (1952), 459-470
MSC: Primary 30.0X
MathSciNet review: 0054053
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1952-0054053-8
PII: S 0002-9947(1952)0054053-8
Article copyright: © Copyright 1952 American Mathematical Society